# SDR IPXA2014102984734

- Difficulty date: October 11, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LT WING REAR SPAR UPPER CAP AFT HORIZONTAL FLANGE HAS CORROSION BETWEEN XORS 480 TO 510.  ACCOMPLISHED PERMANENT REPAIR ON LT WING REAR SPAR UPPER CAP AFT HORIZONTAL FLANGE STA XORS 480 TO 510 IAW EA 011-5710-01-A5640, REV I/R AND 5710-55878-A.
